Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3716
Type: Journal article
Title: A Kirillov theory for divisible nilpotent groups
Author: Carey, Alan L.
Moran, William
Pearce, Charles E. M.
Citation: Mathematische Annalen. 301(1):119-133
Publisher: J. Springer
Issue Date: 1995
ISSN: 0025-5831
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.